# SDR ASAA2024113054451

- Difficulty date: November 30, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5676Y5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT HAS CORROSION STA 950 LBL 20 TO LBL 45. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMTIS IAW B737-800 SRM 53-70-51-1A-1, REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02-0G-0 & 51-40-05-0G-0 P/N 147A5676Y5 TAG # A277184 W: 1" O: .080" R: .040 L: 2" D: .040".
